# SDR REXA2013012000156

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 24,135 hours, 21,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3918 (DTW - CWA) FLAPS FAIL CAUTION OCCURED WHEN FLAPS WERE SELECTED TO 30 AT APPROX 175 KIAS ON APPROACH INTO CWA).  AIRCRAFT LANDED SAFELY.  PERFORMED TROUBLESHOOT PER BOMBARDIER FIM REV 44 IAW AD2009-06-12 PARA H, 6, I AND PA AD27-052J.  LEFT BPSU CREATING HEAT DURING STEP 6 OF TROUBLESHOOT PER FIM 27-50-00 TROUBLE 7.  REMOVED AND REPLACED LEFT BPSU IAW AMM 27-51-10.  ALSO RE-RIGGED RIGHT BPSU IAW AMM 27-51-10.  FAIL CODES WERE 1-BINDING  2-FECU 3-FLAP CONTROL LEVER.  CODES WERE 5-1B, 5-2B, 16-1A, 16-2A, 25BC, 30BC, 33BC.
